# SDR AUS20031222

- Difficulty date: November 19, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 271T006812
- Condition: Damaged
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT HYDRAULIC FLUID DISCHARGED THROUGH DELTA (P) FITTING IN HYDRAULIC PUMP PRESSURE MODULE.
